Boots Pharmaceuticals Dry Cough Relief 2.5mg Lozenges - 24 Lozenges

£3.29
24 UNI | £0.14 per 1UNI
5680867

Boots Pharmaceuticals Dry Cough Relief 2.5mg Lozenges relieves irritating, dry, tickly coughs. Each lozenge contains Dextromethorphan Hydrobromide 2.5mg.
See details below, always read the label.

Suitable for: Adults and children of 6 to 11 years.
Active ingredients: Dextromethorphan Hydrobromide.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Uses: To relieve symptoms of dry and tickly coughs. Dry coughs do not produce phlegm or mucus on the chest.

Suitable for

Adults and children of 6 to 11 years.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Check the foil is not broken before use, if it is, do not take that lozenge.

Adults and children of 12 years and over: Take one lozenge when the cough is troublesome. Don't take more than ten lozenges in 24 hours.

Children of 6 to 11 years: Take one lozenger when the cough is troublesome. Don't take more than two lozenges in any 4 hours AND don't take more than seven lozenges in 24 hours.

Suck each lozenger slowly until it dissolves.

Do not give to children under 6 years.

Warning: Do not exceed the stated dose.

If you are treating a child and their symptoms worsen at any time, talk to a pharmacist or doctor.

Do not give to a child for more than 5 days, unless their doctor tells you to.

If symptoms do not go away talk to your doctor.

Hazards and Cautions

Keep all medicines out of the sight and reach of children.

Before you take this medicine:

Do not take:

  • If you have liver problems or difficulty breathing

  • If you are taking any of these medicines:

-MAOIs (for depression), or have taken them in the last 14 days.

-Selective serotonin reuptake inhibitors (for depression).

-Other cough and cold medicines.

  • If you are pregnant or breastfeeding

Talk to your doctor:

  • If you have a long-term cough or asthma

  • If you have a cough which produces lots of phlegm

Talk to your pharmacist or doctor:

  • If you are treating a child who is prone to allergies.

Other important information.

This medicine can make you feel sleepy. Do not drive or use machines while taking this medicine until you are sure you are not affected. See the leaflet for further information.


How to store this medicine.

Do not store above 30°C.

Use by the date on the end flap of the carton.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice if you suffer from allergies.
  • Keep all medicines out of the reach of children.

Active ingredients

Dextromethorphan Hydrobromide.

Ingredients

Active ingredient: Each lozenge contains Dextromethorphan Hydrobromide 2.5mg.

Also contains Sucrose, Glucose syrup, Levomenthol, Star anise oil, Strong Capiscum tincture, Anthocyabub, Flavour (Blackcurrant).

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.